How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Endocrinology
Satisfied Customers: 6416
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Endocrinology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

Just been informed I have vit d def of 37.7 with secondary

Customer Question

Hello
Just been informed I have vit d def of 37.7 with secondary hyperparathyroidism of 9.9. Suggested massive vid d doses and check in 3 months.
I feel really poorly .. Fatigue waking at night low mood etc. could it be wrong somewhere. I want my life back.
Thanks
Joan
Submitted: 1 year ago.
Category: Endocrinology
Expert:  Dr Uzair replied 1 year ago.

Hi and thanks for the query,

Yes the symptoms you described are associated with hyperparathyroidism, I would suggest you should take vitamin D and get it treated properly so that your symptoms settle down once vitamin D and parathyroid becomes normal.

Let me know if you have further questions.

Please do leave a positive rating by clicking on stars on top right corner.

Wish you good health.

Expert:  Dr Uzair replied 1 year ago.

Let me know if you have further questions.

Please do leave a positive rating.

Best.